Journal of Soviet Mathematics

, Volume 37, Issue 3, pp 1090–1115

Foundations of the theory of bounded cohomology

  • Authors
  • N. V. Ivanov
Article

DOI: 10.1007/BF01086634

Cite this article as:
Ivanov, N.V. J Math Sci (1987) 37: 1090. doi:10.1007/BF01086634

Abstract

In this paper we give a new approach to the theory of bounded cohomology. The ideas of relative homological algebra, modified so that they are based on a natural seminorm in the bounded cohomology, play a central role in this approach. Moreover, a new proof is given of the vanishing theorem in the bounded cohomology of simply connected spaces, and also an analog of Leray's theorem on coverings in the theory of bounded cohomology.

Copyright information

© Plenum Publishing Corporation 1987